# SDR SWIA200412839

- Difficulty date: January 31, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 10,373 hours, 14,038 cycles
- Engine: Pwa PW118A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Computer
- Part number: 6226190204
- Part serial: 1908
- Condition: Malfunctioned
- Location: Attitude
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, AUTOPILOT FAILED ON CAPTAIN'S SIDE.  AHRS FLAGS ATT, HDG, AND FD.  CYCLED ON AND OFF.  F/O'S AUTOPILOT OPERATES NORMAL.  INSTALLED NEW SERVICEABLE AHRS COMPUTER ON CAPTAIN'S SIDE.  SYSTEM OPS CHECKS GOOD AND AUTOPILOT OPS CHECKS GOOD IAW MM 34-21-00.
